# SDR CA120919004

- Difficulty date: September 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE IN FLIGHT, SHUTDOWN IN CRUISE DUE TO EICAS LOW OIL PRESSURE MESSAGE.
